# SDR 2021F00095

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: General aviation
- Aircraft: N525Q
- Engine: Pwc PW306D1
- Engine time: 3,972 hours, 2,607 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory Gb
- Part time: 3,972 hours, 2,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR OF L/H ENGINE ACCESSORY GEARBOX AFT COVER. ACCOMPLISHED PRATT AND WHITNEY DEVIATION LETTER DAA2021-358-PW306D1-CN0123, ACCESSORY GEAR BOX TOUCH UP REPAIR DATED 29APR2021. CRM CASE: PWC-177824-Y4R2.
